MAUDE Adverse Event Report: DEPUY MITEK LLC US 4.0MM MULTIBLADE PLUS 5PK; ARTHROSCOPIC SHAVER SYSTEM BLADE, SINGLE-USE

DEPUY MITEK LLC US 4.0MM MULTIBLADE PLUS 5PK; ARTHROSCOPIC SHAVER SYSTEM BLADE, SINGLE-USE
Model Number 283439
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial/lot number is unknown, therefore, the udi is: (b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No additional information was provided.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during a knee arthroscopy procedure, it was observed that the 4.0 mm multiblade plus device shaver clogged often.Another like device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information: event description (b5).
 
Event or Problem Description
Additional information received from the affiliate reported a delay of 3 minutes occurred and it did not cause an impact or harm to the patient.It was reported the case was completed with the same device and additional surgical intervention was not required.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: according to the information provided, it was reported that during the procedure, the shaver was clogged.The complaint device was discarded by the customer, therefore unavailable for a physical evaluation.Since the complaint device was discarded, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.Given that no lot number was provided, a manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
4.0MM MULTIBLADE PLUS 5PK
Common Device Name
ARTHROSCOPIC SHAVER SYSTEM BLADE, SINGLE-USE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10968834
Report Number1221934-2020-03814
Device Sequence Number16778783
Product Code HRX
UDI-Device Identifier10886705022038
UDI-Public10886705022038
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K131191
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number283439
Device Catalogue Number283439
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2020
Supplement Date Received by Manufacturer11/20/2020
01/12/2021
Initial Report FDA Received Date12/08/2020
Supplement Report FDA Received Date12/11/2020
01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1